# SDR SWIA202054700

- Difficulty date: November 22, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE LOCATED ON STGR 26L BETWEEN FS 349-FS 364 HAS SEVERE CORROSION ON AFT CORNER, MARKED.  C-CHECK RO 12/14/2020.  INSTALLED NEW ATTACHMENT ANGLE LOCATED AT STGR 26L BETWEEN FS 349-FS 364, PER CRJ 700 SRM.
